Life sans Qutipin


It’s been a few weeks now that Deepa has been off medication i.e. steroids and the anti psychosis tablet Qutipin .She is doing well and doesnt have dis-orientation or any of the problems of the past . She does how ever have a sluggish liver and a below par appetite .Her liver function tests now show normal readings . Slowly but surely she seems to be getting back to complete normalcy.
 
Her minds still seems to be playing a few tricks with her .At time she worries about being ill , at times she gets bouts of anxiety ; at times she feels hungry but then as she sits down to eat , doesnt feel like eating .The good thing is that she is aware of every thing she does or feels and open to sugestions to over come her difficulties .I keep telling her to firmly decide on a set quantity to eat for each meal say a bowl of porridge, an iddly or two and some fruits .This seems to be helping her but her appetite is still weak.
 
These allopathic drugs do have such horrendous side effects .We keep hearing of them and even reading about them,to confront it face to face is an experience of it’s own . We have to continue to be careful with any medication as myasthenia patients do not react well to certain drugs .
 
I guess Deepa will have to be ultra careful now and avoid illness as far as possible . The finally healing I guess will be slow and may take several weeks if not months .I am trying to get her to get back to all her normal activitiies .Every sunday we have been going back home to Charmwood Village to clean up and get the house back into shape .We have also been going out to the market and doing a bit of shopping .Would like to see her back to driving and going out on her own .
 
All in good time I’m sure 

Author: hari008

Business Leader , Mentor and Executive Coach with a long track record of achievement , developing high performance teams and mentoring team members who now hold responsible positions in several leading companies

3 thoughts on “Life sans Qutipin”

  1. Hari, there’s a film scheduled at the IIC on 21st July called Heal thyself by Louise Hay. She has been creating ripples across theglobe with her radical approach to healing. See if you can get a pass for two so that Deepa and you can go watch the film.

  2. Dear Hari… I am glad that i found this post…

    i have a relative of mine who has started on Qutipin. I am worried after i did some reading off the net on the medicine. She has not been told that she is suffering from a disorder. she gets bouts of anger and this medicine was prescribed to her without the doctor seeing her. There are some days when she is very quiet and the exact opposite the other days.

    we started seeing this happening two years back. before that i did feel that she was a very sensitive person. I believe that the family is scared to tell the woman that she needs to come and see a doctor. how do we go about, how did you approach.

    1. Hi Anand , My wife was being treated for myasthenia gravis .She was put on steroids and developed adverse psychological reactions after continous use for a couple of months .As part of her treatment she was also administered qutipin to aid in the recovery process and also perhaps to counter the effects of steroids. One of the best things we did was to keep in close touch with a Neurologist and follow his advise at every stage .This is definitely the recommended course of action. Regards

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s